Journal of Symbolic Logic

The Structure of Graphs All of Whose $Y$-Sections are Internal Sets

Bosko Zivaljevic

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 56, Issue 1 (1991), 50-66.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743550

Mathematical Reviews number (MathSciNet)
MR1131729

Zentralblatt MATH identifier
0744.03064

JSTOR
links.jstor.org

Citation

Zivaljevic, Bosko. The Structure of Graphs All of Whose $Y$-Sections are Internal Sets. J. Symbolic Logic 56 (1991), no. 1, 50--66. https://projecteuclid.org/euclid.jsl/1183743550


Export citation